Concluded Case

# SPOTTER # 1 day old newborn . What drug can cause this teratogenicity?

6 Likes

LikeAnswersShare
Concluded answer

Aplasia cutis is the diagnosis. Antenatal methimazole,an antithyroid drug causes this.There are genetic causes also,like, autosomal recessive and dominant, Adam Oliver syndrome, Johanson Blizzard syndrome, Cong cutis gastrointestinal.

All Answers

Aplasia cutis is the diagnosis. Antenatal methimazole,an antithyroid drug causes this.There are genetic causes also,like, autosomal recessive and dominant, Adam Oliver syndrome, Johanson Blizzard syndrome, Cong cutis gastrointestinal.

Thank you doctor
0

Aplasia cutis congenita caused by drugs like methimazole, carbimazole, valproic acid

Thank you doctor
0

Aplasia cutis , methimazole , carbimazole , valproic acid have been reported .

I agree
0

Aplasia cutis coginita. Antiepileptics / steroids /anti diabetics

Thank you doctor
0

Aplasia cutis May be due to anti thyroid drugs

Thank you doctor
0

Aplasia cutis: Anti thyroid drugs

Thank you doctor
0

Aplasia cutis congenita

Thank you doctor
1

Aplasia cutis

Thank you doctor
0

There are list of drugs Anti HTN..... Enalpril /Ramipril Acne medicine.... Isotretinon Hormones Antibiotics... Tetracycline /Doxy Warfarin Antiepileptic.... Phenytoin /valproate Leprosy drugs And many more

ACE INHIBITORS, WARFARIN, TETRACYCLINE, DOXYCYCLINE, ISOTERETONIN, ANTIEPILEPTIC DRUGS ,ANTICANCER DRUG ETC

Load more answers

Diseases Related to Discussion